RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 75, Issue 3  


Bifurcation of the Point of Equilibrium in Systems with Zero Roots of the Characteristic Equation
V. V. Basov
323
Minimality of Convergence in Measure Topologies on Finite von Neumann Algebras
A. M. Bikchentaev
342
On the Asymptotic Behavior of Distributions of First-Passage Times, II
A. A. Borovkov
350
On the Eigenvalues of Finitely Perturbed Laplace Operators in Infinite Cylindrical Domains
V. V. Grushin
360
Application of Interpolational Methods to the Study of Properties of Functions of Several Variables
E. D. Nursultanov
372
Uniform Stability of Local Extrema of an Integral Curve of an ODE of Second Order
I. P. Pavlotsky, M. Strianese
384
Uniqueness Questions for Some Classes of Haar Series
M. G. Plotnikov
392
Nonasymptotic Properties of Roots of a Mittag-Leffler Type Function
A. M. Sedletskii
405
Density of Polynomial Elements in Invariant Subspaces of Entire Functions of Exponential Type
V. M. Trutnev
421
Distributive and Multiplication Modules and Rings
A. A. Tuganbaev
425
General Lebesgue Constants for Linear Mean Subsequences of Fourier Sums
L. P. Falaleev
435
Asymptotic Relations between Maximums of Absolute Values and Maximums of Real Parts of Entire Functions
P. V. Filevich
444

Brief Communications
Derivations in Commutative Regular Algebras
F. A. Sukochev, V. I. Chilin, A. F. Ber
453
Asymptotic Behavior of the Spectral Measure of a Singular Sturm–Liouville Operator
A. S. Pechentsov, A. Yu. Popov
455
On an Asymptotic Expansion in Quantum Theory
A. Pechen
459
On the Trace of a Perturbed Operator Semigroup
V. E. Podolskii
462
On Perturbations of the Haar System
P. A. Terekhin
466
Sum of Everywhere Convergent Trigonometric Series
N. N. Kholshchevnikova
470
On Pairs of Hypersurfaces in Euclidean Space
M. A. Cheshkova
474
On Positive Values of Spherical Harmonics and Trigonometric Polynomials
V. A. Yudin
476
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019